RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 1(373), Pages 209–210 (Mi umn5581)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Total metric on the set of mixing transformations

S. V. Tikhonov

Russian State University of Trade and Economics

DOI: https://doi.org/10.4213/rm5581

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:1, 193–195

Bibliographic databases:

MSC: Primary 37A25; Secondary 28D15
Presented: Д. В. Аносов
Accepted: 16.06.2006

Citation: S. V. Tikhonov, “Total metric on the set of mixing transformations”, Uspekhi Mat. Nauk, 62:1(373) (2007), 209–210; Russian Math. Surveys, 62:1 (2007), 193–195

Citation in format AMSBIB
\Bibitem{Tik07}
\by S.~V.~Tikhonov
\paper Total metric on the set of mixing transformations
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 1(373)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn5581}
\crossref{https://doi.org/10.4213/rm5581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2354213}
\zmath{https://zbmath.org/?q=an:1175.37012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..193T}
\elib{https://elibrary.ru/item.asp?id=25787375}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 1
\pages 193--195
\crossref{https://doi.org/10.1070/RM2007v062n01ABEH004392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247727000011}
\elib{https://elibrary.ru/item.asp?id=13533912}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547274320}


Linking options:
  • http://mi.mathnet.ru/eng/umn5581
  • https://doi.org/10.4213/rm5581
  • http://mi.mathnet.ru/eng/umn/v62/i1/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Pairwise $\varepsilon$-Independence of the Sets $T^iA$ for a Mixing Transformation $T$”, Funct. Anal. Appl., 43:2 (2009), 155–157  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. I. Bashtanov, “Property of almost independent images for ergodic transformations without partial rigidity”, Proc. Steklov Inst. Math., 271 (2010), 23–33  mathnet  crossref  mathscinet  isi  elib
    3. S. V. Tikhonov, “A Note on Rochlin's Property in the Space of Mixing Transformations”, Math. Notes, 90:6 (2011), 925–926  mathnet  crossref  crossref  mathscinet  isi
    4. S. V. Tikhonov, “Bernoulli shifts and local density property”, Moscow University Mathematics Bulletin, 67:1 (2012), 29–35  mathnet  crossref  mathscinet
    5. A. I. Bashtanov, “Generic Mixing Transformations Are Rank $1$”, Math. Notes, 93:2 (2013), 209–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. D. Hamdan, “Fourier-Stieltjes Transforms of Rajman Measures with Full Support on the Circle”, J Dyn Control Syst, 2013  crossref  mathscinet  isi  elib  scopus
    7. S. V. Tikhonov, “Approximation of Mixing Transformations”, Math. Notes, 95:2 (2014), 255–269  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Bashtanov A.I., “Conjugacy Classes Are Dense in the Space of Mixing a"Currency Sign (D) -Actions”, Math. Notes, 99:1-2 (2016), 9–23  mathnet  crossref  mathscinet  zmath  isi  scopus
    9. Gutman Y. Huang W. Shao S. Ye X.D., “Almost Sure Convergence of the Multiple Ergodic Average For Certain Weakly Mixing Systems”, Acta. Math. Sin.-English Ser., 34:1 (2018), 79–90  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:479
    Full text:217
    References:51
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021